# SDR HEEA076539

- Difficulty date: October 10, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 2,466 hours
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 407362013101
- Part serial: NA
- Condition: Failed
- Location: Boost Pump
- Part time: 30 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BOOST PUMP LIGHT DOESN'T ILLUMINATE WHEN SWITCH IS IN OFF POSITION.
